MAUDE Adverse Event Report: MEDISAFE UK LTD. INNOWAVE ULTRA PCF SONIC IRRIGATOR

MEDISAFE UK LTD. INNOWAVE ULTRA PCF SONIC IRRIGATOR
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that an employee experienced an "electrical shocking sensation" after she touched the innowave ultra pcf sonic irrigator.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician inspected the innowave ultra pcf sonic irrigator and found the unit to be operating to specifications.No issues were noted with wiring, ground connections and no visible electrical shorts were identified.Unrelated to the reported event and during the technician's test cycles, it was observed that a loud noise was coming from the circulation pump.The technician found an obstruction in the pump tubing.The obstruction was removed, and the noise was resolved.As a proactive repair, the steris technician replaced the circulation pump, ran a test cycle and confirmed the unit to be operating properly.The steris service technician returned the innowave ultra pcf sonic irrigator to service.Following the reported event, the steris service technician learned from user facility personnel that the facility's gfci (ground-fault circuit interrupter) had tripped.User facility personnel had their gfci inspected by a third-party electrician.No issues were noted with the function or operation.Out of an abundance of caution, the user facility elected to have their gfci facility outlet replaced.No additional issues have been reported.

Brand Name
INNOWAVE ULTRA PCF SONIC IRRIGATOR
Common Device Name
SONIC IRRIGATOR
Manufacturer (Section D)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor
4403927453
MDR Report Key18161862
Report Number9617134-2023-00005
Device Sequence Number12397436
Product Code FLG
UDI-Device Identifier00724995152734
UDI-Public00724995152734
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown